Derivation of a kinetic model from a stochastic particle system


Degond, Pierre ; Göttlich, Simone ; Klar, Axel ; Seaid, Mohammed ; Unterreiter, Andreas



Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Kinetic and Related Models
Volume: 1
Issue number: 4
Page range: 557-572
Place of publication: Springfield, Mo.
Publishing house: AIMS
ISSN: 1937-5093
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item